An Integral Representation for a Class of Positive Definite Functions.
Mathematische Annalen (1969)
- Volume: 183, page 287-289
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topMcCABE, B.J.. "An Integral Representation for a Class of Positive Definite Functions.." Mathematische Annalen 183 (1969): 287-289. <http://eudml.org/doc/161898>.
@article{McCABE1969,
author = {McCABE, B.J.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {287-289},
title = {An Integral Representation for a Class of Positive Definite Functions.},
url = {http://eudml.org/doc/161898},
volume = {183},
year = {1969},
}
TY - JOUR
AU - McCABE, B.J.
TI - An Integral Representation for a Class of Positive Definite Functions.
JO - Mathematische Annalen
PY - 1969
VL - 183
SP - 287
EP - 289
KW - functional analysis
UR - http://eudml.org/doc/161898
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.